# **OREGON TRANSPORTATION COMMISSION**

AGENDA March 21 and 22, 2007 Salem

## Wednesday, March 21

## Room 122, Transportation Building 355 Capitol Street NE Salem, Oregon 97301

# 1:30 PM Informational workshop and panel discussion regarding national, regional and statewide multimodal freight issues with three national freight industry specialists. Informational. (3 hours, Jerri Bohard, Julie Rodwell; and Lance Grenzeback, Cambridge Systematics; Monica Isbell, Starboard Alliance Company, LLC; and Gordon Proctor, Gordon Proctor and Associates)

Presentations:

- Freight Trends and Issues: Demands, Bottlenecks and Policy Directions ~ Lance Grenzeback
- Shipper Dynamics, Trends and Issues ~ *Monica Isbell*
- Best Practices in Freight Planning ~ Gordon Proctor

*4:30 PM* Workshop adjourns.

## J. James Restaurant (in the Pringle Park Plaza) 325 High Street SE Salem, Oregon 97302 503-362-0888

- *6:00 PM* No-host social hour.
- 7:00 PM Dinner with members of the Oregon Freight Advisory Committee.

# **OREGON TRANSPORTATION COMMISSION**

## AGENDA (Continued) March 21 and 22, 2007 Salem

# Thursday, March 22

*8:00 AM* Agenda review and briefing session, Room 135, Transportation Building.

*Note:* The Commission may choose to take agenda items out of order, pull, defer or shorten presentation time of agenda item(s) to accommodate unscheduled business needs. Anyone wishing to be present for a particular item should arrive when the meeting begins to avoid missing an item of interest.

Website address to view agendas/minutes on the Internet: http://www.oregon.gov/ODOT/COMM/otc\_main.shtml

The meeting location is accessible to persons with disabilities. A request for an interpreter for the hearing impaired or for other accommodations for persons with disabilities should be made at least 48 hours before the meeting to Kim Jordan, Commission Assistant, at (503) 986-3450.

## FORMAL MONTHLY MEETING Room 122, Transportation Building 355 Capitol Street NE Salem, Oregon 97301

- 9:30 AM A) Director's Report. Informational. (10 min., Matthew Garrett)
- *9:40 AM* B) Commission Member Reports. Informational. (*10 min., OTC Members*)

#### 9:50 AM C) Public Comments. (Up to 15 min.) (Public testimony is valued by the Commission, and those who wish to testify are encouraged to sign up on the public comment sheet provided at the meeting handout table. Note: This part of the agenda is for comments on topics not scheduled elsewhere on agenda. General guidelines: provide written summaries when possible and limit comments to 3 minutes. If you bring written summaries or other materials to the meeting, please provide the Commission Assistant with 10 copies prior to your testimony. NOTE: If additional public comments are necessary, comments will be continued at the conclusion of today's agenda.)

# OREGON TRANSPORTATION COMMISSION AGENDA (Continued) March 21 and 22, 2007 Salem

# Thursday, March 22 (Continued)

10:05 AM	D)	Approve a Type B Immediate Opportunity Fund grant in the amount of \$242,469 to fund construction of a street from Highway 30 into the City of Rufus Industrial Park. Approval. (5 min., Bob Bryant)
10:10 AM	E)	Approve a Type A Immediate Opportunity Fund grant in the amount of \$410,640 to fund improvements on Columbia Avenue at the Port of Morrow East Beach Industrial Complex. Approval. (5 min., Monte Grove)
10:15 AM	F)	Monthly status report on the Statewide Transportation Improvement Program, Oregon Transportation Investment Acts of 2001, 2002 and 2003, and the OTIA III State Bridge Delivery Program. Informational. (15 min., Tom Lauer)
10:30 AM	G)	Approve a construction authorization increase in the amount of \$681,754 on the U.S. 30/Oregon 203: West City Limits La Grande-Union and Telocaset-Baker City Section project in Union and Umatilla Counties. Approval. (5 min., Monte Grove)
10:35 AM	H)	Approve a construction authorization increase in the amount of \$835,953 on the Oregon 42: North Fork Coquille River – Guerin Lane project in Coos County. Approval. (5 min., John Vial)
10:40 AM	I)	Approve a request to proceed with development of a tolling policy and public outreach plan. Approval. (45 min., Doug Tindall)
11:25 AM	J)	Approve the Redmond Interchange Area Management Plan. Approval is conditional upon local adoption of IAMP implementing provisions by the City of Redmond. Approval. (30 min., Bob Bryant)
11:55 AM	K)	Receive a presentation on federal funding, including the Highway Trust Fund and outlook for funding levels in the next federal reauthorization cycle. Informational. (20 min., <i>Travis Brouwer</i> )
12:15 PM	L)	<ul> <li>Confirm the next two Commission meeting dates. Confirmation. (3 min., Matthew Garrett)</li> <li>Wednesday, April 25, 2007, in Monmouth. Potential agenda items may include: <ul> <li>Workshop on the Oregon Transportation Plan Implementation Plan</li> <li>Presentation on the Right-of-Way Property Management System</li> </ul> </li> <li>Wednesday, May 23, 2007, in Salem.</li> </ul>

# OREGON TRANSPORTATION COMMISSION AGENDA (Continued) March 21 and 22, 2007 Salem

## Thursday, March 22 (Continued)

12:18 PM	M)	Consider approving items on the Consent Calendar. (See below following page). Approval. (3 min., Matthew Garrett)
12:21 PM	N)	Public comments continued. (Up to 15 min.)
12:36 PM	Lunch	with ODOT staff in Room 135.
1:30 PM	O)	Budget and funding allocations workshop. Informational. (2 hours, Doug Tindall)
3:30 PM	ADJO	URN

# **CONSENT CALENDAR**

- 1. Approve the minutes of the February 21, 2007, Commission meeting in Salem.
- 2. Adopt a resolution for authority to acquire real property by purchase, condemnation, agreement or donation.
- 3. Approve the following Oregon Administrative Rule actions:

a.	Adoption of OAR 731-001-0720 and 0730 and the repeal of 731-001-0100 through 0710 relating to
	confidentiality of dispute resolution by mediation.
b.	Amendment of OAR 740-100-0010, 740-100-0060 through 0100 and 740-110-0010 relating to
	readoption of federal motor carrier regulations.
с.	Adoption of OAR 737-015-0110, amendment of OAR 737-015-0020, 0030, 0050 0060, 0070, 0090
	and 0100 and repeal of OAR 737-015-0040 and 0080 relating to traffic safety education courses.

- 4. Approve a proclamation for the Governor's signature designating May 2007 as Transportation Safety Awareness Month.
- 5. Approve an amendment to the 2006-2009 STIP to reduce the scope of the NE Alderwood Air Cargo Improvements project in Multnomah County. The fund balance resulting from this action will facilitate the transfer of \$1,052,000 to the East Columbia Boulevard Lombard Street Connector project in Multnomah County as approved by the OTIA Steering Group on February 12, 2007.

# OREGON TRANSPORTATION COMMISSION AGENDA (Continued) March 21 and 22, 2007 Salem

# Thursday, March 22 (Continued)

# **CONSENT CALENDAR (Continued)**

- 6. Approve a request to amend the 2006-2009 STIP, and add funding to projects in the 2008-2011 Draft STIP, for projects receiving reallocated funds from the cancelled West Eugene Parkway project. A balance of \$11,700,000 in STIP modernization funds is available for reallocation. The four projects to receive funds are: Woodburn/I-5 Park and Ride in the amount of \$2,000,000; U.S. 20 Pioneer Mountain Eddyville in the amount of \$3,500,000; U.S 101 at South 32<sup>nd</sup> Street (Lincoln City) in the amount of \$2,700,000; and I-5 at Beltline Interchange, Unit 2 (Eugene-Springfield) in the amount of \$3,500,000.
- 7. Approve an amendment to the 2006-2009 STIP to cancel the U.S. 101: Pistol River Bridge Rehabilitation project. This project is funded with bridge program funds and is estimated to cost \$5,672,000. Most of the construction savings will be used to fund a \$4.69 million increase for the Oregon 99: North Umpqua River (Old Winchester) Bridge Rehabilitation project. The remaining \$740,000 will contribute to the additional funding needed for the Oregon 34: Willamette River (Van Buren) Bridge Painting project.
- Adopt the Stanfield Interchange Access Management Plan. Adoption of the plan will amend the Oregon Highway Plan to include an access management plan for the Stanfield/Echo interchange area (exit 188) along I-84. OTC adoption will establish policies for the interchange area to guide ODOT and local governments for managing the interchange facility. The access management plan has been adopted into all relevant local comprehensive plans and transportation system plans.
- 9. Approve an amendment to the 2006-2009 STIP to add the U.S. 97: J Street project in Madras through the preliminary engineering design acceptance phase only. The estimated cost of this project phase is \$350,000.
- 10. Approve a request to amend the 2006-2009 STIP to add the Oregon 140: Drews Gap Maddock Corner (Lakeview) project. The estimated cost of this project is \$4,091,000.
- 11. Receive information about Multnomah County's strategic plan for funding, managing and maintaining the county-owned Willamette River bridges in the Portland Metropolitan area.